Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 41, NWS Tallahassee, FL

December 2, 2018Lee County, Georgia

NWS Tallahassee, FL issued this river flood warning at Dec 2, 2018, 10:12 AM EST for Lee County, Georgia. It took effect at Dec 2, 2018, 8:45 PM EST. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Dec 2, 2018, 10:12 AM EST (15:12 UTC)
In effect from
Dec 2, 2018, 8:45 PM EST
Expired
Dec 4, 2018, 9:05 AM EST
In force
36 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Lee County, GA

The radar

The Ft Rucker radar (KEOX), 119 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1). The gauge peaked at 14.03 ft at Dec 2, 2018, 10:00 PM EST.

actionminormoderate5101512/0212/0312/0412/05
Action stage
10 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

679 
WGUS42 KTAE 021512
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1012 AM EST Sun Dec 2 2018

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Georgia... 

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County
  affecting Lee County
  Flint River at Bainbridge (US 27) affecting Decatur County



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-031511-
/O.NEW.KTAE.FL.W.0041.181203T0430Z-181206T0000Z/
/DSNG1.1.ER.181203T0430Z.181204T0600Z.181205T1200Z.NO/
1012 AM EST Sun Dec 2 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* From this evening, or until the warning is cancelled.
* At  9:45 AM Sunday the stage was 12.0 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: The river is forecast to rise above flood stage by tonight and continue to rise to
  near 13.8 feet by early Tuesday morning. The river will fall below 
  flood stage by Wednesday morning.
* Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may 
  also affect areas downstream near Leesburg.

&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434


$$

GAC087-031511-
/O.NEW.KTAE.FL.W.0042.181204T2100Z-000000T0000Z/
/BGEG1.1.ER.181204T2100Z.181206T0600Z.000000T0000Z.NO/
1012 AM EST Sun Dec 2 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Flint River at Bainbridge (US 27).
* From Tuesday afternoon, or until the warning is cancelled.
* At  9:45 AM Sunday the stage was 20.1 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast: The river is forecast to rise above flood stage by Tuesday afternoon and continue 
  to rise to near 26.6 feet by Thursday morning.
* Impact: At 25 feet minor lowland flooding begins.


&&

LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454


$$
4 follow-up statements
782 
WGUS82 KTAE 030149
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
849 PM EST Sun Dec 2 2018

...The Flood Warning continues for the following rivers in Georgia...
Florida...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 
  Muckalee Creek near Leesburg (SR 195) affecting Lee County 
  Flint River at Bainbridge (US 27) affecting Decatur County 
  Chipola River at Marianna (US 90) affecting Jackson County 
  Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon 
  Counties 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties 
  Chipola River near Altha (CR 274) affecting Calhoun County 
  Ochlockonee River near Thomasville (US 84) affecting Grady and 
  Thomas Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-040148-
/O.EXT.KTAE.FL.W.0041.181203T0145Z-181205T1648Z/
/DSNG1.1.ER.181202T1747Z.181203T1800Z.181205T0448Z.NO/
849 PM EST Sun Dec 2 2018

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* From this evening, or until the warning is cancelled.
* At  7:45 PM Sunday the stage was 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: The river will continue rising to near 14.7 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Tuesday before midnight.
* Impact: At 16.0 feet: Private dwelling on the right bank near the 
  bridge will begin to flood. Several homes along the Lower 
  Kinchafoonee Road area will experience significant flooding.

&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434


$$

GAC177-040148-
/O.EXT.KTAE.FL.W.0048.181203T0145Z-181205T0000Z/
/MCKG1.1.ER.181202T2015Z.181203T0600Z.181204T1200Z.NO/
849 PM EST Sun Dec 2 2018

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  the Muckalee Creek near Leesburg (SR 195).
* From this evening, or until the warning is cancelled.
* At  7:45 PM Sunday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: The river will continue rising to near 13.7 feet by 
  tomorrow morning. The river will fall below flood stage Tuesday 
  morning.
* Impact: At 14.0 feet: Water will cross North Hampton Road in the 700
  block. Additional inundation occurs along the creek further 
  downstream. 

&&

LAT...LON 3191 8418 3179 8412 3162 8407 3162 8415 3180 8419 3191 8427


$$

GAC087-040148-
/O.EXT.KTAE.FL.W.0042.181204T1600Z-000000T0000Z/
/BGEG1.1.ER.181204T1600Z.181206T0600Z.000000T0000Z.NO/
849 PM EST Sun Dec 2 2018

The Flood Warning continues for
  the Flint River at Bainbridge (US 27).
* From Tuesday morning, or until the warning is cancelled.
* At  7:45 PM Sunday the stage was 20.2 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast: Rise above flood stage by late Tuesday morning and 
  continue to rise to near 26.6 feet by early Thursday morning.


&&

LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454


$$

FLC063-040148-
/O.EXT.KTAE.FL.W.0043.181205T0000Z-000000T0000Z/
/MALF1.1.ER.181205T0000Z.181208T0000Z.000000T0000Z.NO/
749 PM CST Sun Dec 2 2018

The Flood Warning continues for
  the Chipola River at Marianna (US 90).
* From Tuesday evening, or until the warning is cancelled.
* At  7:00 PM Sunday the stage was 15.1 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast: Rise above flood stage by Tuesday evening and continue to
  rise to near 19.1 feet by Friday evening. Additional rises are 
  possible thereafter.
* Impact: At 19.0 feet: The Florida Caverns is subject to closure. 
  Water begins to flood Old US Road east of downtown near Bridgewood 
  Rive. Flooding increases at Turtle Bend Lane beginning to flood 
  primary access into the area. 

&&

LAT...LON 3095 8525 3073 8519 3061 8514 3061 8520 3075 8523 3094 8532


$$

FLC013-040148-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/ALTF1.2.ER.181202T2035Z.181205T0000Z.000000T0000Z.NO/
749 PM CST Sun Dec 2 2018

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until further notice.
* At  7:00 PM Sunday the stage was 22.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 25.7 feet by 
  Tuesday evening then begin falling.


&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$

GAC131-275-040148-
/O.CON.KTAE.FL.W.0045.000000T0000Z-000000T0000Z/
/TMLG1.1.ER.181202T2200Z.181205T0000Z.000000T0000Z.NO/
849 PM EST Sun Dec 2 2018

The Flood Warning continues for
  the Ochlockonee River near Thomasville (US 84).
* Until further notice.
* At  7:45 PM Sunday the stage was 15.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast: The river will continue rising to near 17.6 feet by 
  Tuesday evening then begin falling.
* Impact: At 18.0 feet: Access to structures at the end of Lewis Land 
  in Grady County becomes restricted above this level. At Dickey 
  Ferry, water begins to approach homes near the river. 

&&

LAT...LON 3104 8388 3092 8394 3068 8422 3069 8432 3091 8406 3104 8396


$$

FLC039-073-040148-
/O.EXT.KTAE.FL.W.0046.181203T1800Z-000000T0000Z/
/CONF1.2.ER.181203T1800Z.181206T1200Z.000000T0000Z.NO/
849 PM EST Sun Dec 2 2018

The Flood Warning continues for
  the Ochlockonee River near Concord (CR 12).
* From Monday afternoon, or until the warning is cancelled.
* At  8:00 PM Sunday the stage was 34.4 feet.
* Moderate flooding is forecast.
* Flood stage is 36.0 feet.
* Forecast: Rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 39.1 feet by Thursday morning.
* Impact: At 38.5 feet: County highway 12 may become closed to 
  vehicular traffic.

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433 3069 8432


$$

GAC027-185-040148-
/O.EXT.KTAE.FL.W.0047.181203T1112Z-181208T0900Z/
/VDSG1.1.ER.181203T1112Z.181205T0000Z.181207T2100Z.NO/
849 PM EST Sun Dec 2 2018

The Flood Warning continues for
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* From Monday morning, or until the warning is cancelled.
* At  8:30 PM Sunday the stage was 131.3 feet.
* Minor flooding is forecast.
* Flood stage is 135.0 feet.


&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
519 
WGUS82 KTAE 031530
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1030 AM EST Mon Dec 3 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-041530-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-181206T1200Z/
/DSNG1.1.ER.181202T1747Z.181203T0530Z.181206T0000Z.NO/
1030 AM EST Mon Dec 3 2018

...Flood Warning extended until Thursday morning...
The Flood Warning continues for the Kinchafoonee Creek near
11 E Of Dawson At Pinewood Rd In Lee County.
* Until Thursday morning.
* At  9:45 AM Monday the stage was 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: The river will slowly continue to fall and drop below flood
  stage by Wednesday evening.
* Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may 
  also affect areas downstream near Leesburg.

&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434


$$
164 
WGUS82 KTAE 040211
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
911 PM EST Mon Dec 3 2018

...The Flood Warning continues for the following rivers in Georgia...
Florida...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee County 
  affecting Lee County 
  Muckalee Creek near Leesburg (SR 195) affecting Lee County 
  Flint River at Newton (SR 37) affecting Baker and Mitchell Counties 
  Flint River at Bainbridge (US 27) affecting Decatur County 
  Chipola River at Marianna (US 90) affecting Jackson County 
...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 
  Chipola River near Altha (CR 274) affecting Calhoun County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-050210-
/O.EXT.KTAE.FL.W.0041.000000T0000Z-181206T1930Z/
/DSNG1.1.ER.181202T1747Z.181205T0000Z.181206T0730Z.NO/
911 PM EST Mon Dec 3 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* Until Thursday afternoon.
* At  8:45 PM Monday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: The river will continue rising to near 14.1 feet by 
  tomorrow evening. The river will fall below flood stage early 
  Thursday morning.
* Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may 
  also affect areas downstream near Leesburg.

&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434


$$

GAC177-041800-
/O.EXT.KTAE.FL.W.0048.000000T0000Z-181204T1800Z/
/MCKG1.1.ER.181202T2015Z.181203T0400Z.181204T0600Z.NO/
911 PM EST Mon Dec 3 2018

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  the Muckalee Creek near Leesburg (SR 195).
* Until Tuesday afternoon.
* At  8:45 PM Monday the stage was 13.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact: At 13.0 feet: Substantial lowland flooding will occur along 
  the creek. Water will flood one residence on North Hampton Road. 

&&

LAT...LON 3191 8418 3179 8412 3162 8407 3162 8415 3180 8419 3191 8427


$$

GAC007-205-050210-
/O.EXT.KTAE.FL.W.0056.181205T1630Z-181207T0730Z/
/NEWG1.1.ER.181205T1630Z.181206T0600Z.181206T1930Z.NO/
911 PM EST Mon Dec 3 2018

The Flood Warning continues for
  the Flint River at Newton (SR 37).
* From Wednesday morning, or until the warning is cancelled.
* At  8:45 PM Monday the stage was 17.8 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast: The river will continue to rise above flood stage by late 
  Wednesday morning and continue to rise to near 24.5 feet by early 
  Thursday morning. The river will fall below flood stage by Thursday 
  early afternoon.
* Impact: At 24.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3144 8412 3133 8420 3108 8449 3108 8454 3121 8449 3144 8418


$$

GAC087-050210-
/O.EXT.KTAE.FL.W.0042.181204T2212Z-181209T0900Z/
/BGEG1.1.ER.181204T2212Z.181206T1200Z.181208T2100Z.NO/
911 PM EST Mon Dec 3 2018

The Flood Warning continues for
  the Flint River at Bainbridge (US 27).
* From Tuesday afternoon, or until the warning is cancelled.
* At  8:45 PM Monday the stage was 22.0 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast: The river will continue to rise above flood stage by 
  tomorrow afternoon and continueto rise to near 26.9 feet by 
  Thursday morning. The river will fall below flood stage by 
  Saturday afternoon.
* Impact: At 25 feet minor lowland flooding begins.


&&

LAT...LON 3108 8449 3092 8453 3077 8467 3083 8471 3093 8459 3108 8454


$$

FLC013-037-045-077-050210-
/O.CON.KTAE.FL.W.0050.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.181203T2205Z.181206T1800Z.000000T0000Z.NO/
811 PM CST Mon Dec 3 2018

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At  7:15 PM Monday the stage was 17.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: The river will continue rising to near 20.3 feet by early
  Saturday morning then begin falling.
* Impact: At 20.0 feet: The boat ramp at Estiffanulga in Liberty 
  County floods. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$

FLC063-050210-
/O.EXT.KTAE.FL.W.0043.181205T1200Z-000000T0000Z/
/MALF1.1.ER.181205T1200Z.181208T1800Z.000000T0000Z.NO/
811 PM CST Mon Dec 3 2018

The Flood Warning continues for
  the Chipola River at Marianna (US 90).
* From Wednesday morning, or until the warning is cancelled.
* At  7:00 PM Monday the stage was 16.4 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast: The river will continue to rise above flood stage 
  by Wednesday morning and continue to rise to near 18.9 feet 
  by Saturday early afternoon. Additional rises are possible thereafter.
* Impact: At 19.0 feet: The Florida Caverns is subject to closure. 
  Water begins to flood Old US Road east of downtown near Bridgewood 
  Rive. Flooding increases at Turtle Bend Lane beginning to flood 
  primary access into the area. 

&&

LAT...LON 3095 8525 3073 8519 3061 8514 3061 8520 3075 8523 3094 8532


$$

FLC013-050210-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/ALTF1.2.ER.181202T2035Z.181206T0000Z.000000T0000Z.NO/
811 PM CST Mon Dec 3 2018

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until further notice.
* At  7:00 PM Monday the stage was 24.8 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 25.8 feet by 
  Thursday morning then begin falling.
* Impact: at 23 feet, water will start to affect houses and mobile 
  homes in the flood plain downstream from the gaege.  A few fish 
  camps dowstream of highway 20 will be affected by flood water. 


&&

LAT...LON 3061 8514 3031 8512 3020 8514 3020 8522 3030 8519 3061 8520


$$
888 
WGUS82 KTAE 041405
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 AM EST Tue Dec 4 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC177-041435-
/O.CAN.KTAE.FL.W.0041.000000T0000Z-181206T1930Z/
/DSNG1.1.ER.181202T1747Z.181203T0815Z.181204T1103Z.NO/
905 AM EST Tue Dec 4 2018

The Flood Warning is cancelled for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* At  8:45 AM Tuesday the stage was 12.8 feet.
* Fell below flood stage at  6:03 AM Tuesday.
* Flood stage is 13.0 feet.
* Forecast: The river will continue to fall to 11.5 feet by tomorrow 
  morning.
* Impact: At 13.0 feet: Minor flooding begins at Dawson. Flooding may 
  also affect areas downstream near Leesburg.

&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420 3174 8426 3184 8434


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 2, 6:27 AM EST, 3 hours 45 minutes earlier.

Area forecast discussion, Dec 2, 6:27 AM EST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
627 AM EST Sun Dec 2 2018

.AVIATION...
[Through 12Z Monday]

Southwesterly flow aloft will continue to fuel showers and
thunderstorms across the area today into tonight. Variable flt
conds will range from IFR in heavier convection to MVFR outside of
convection with winds mainly from the southwest but gusty in and
around convection. Overnight...some vsby restriction in fog and
mist appear possible at most TAF sites.

&&

.PREV DISCUSSION [313 AM EST]...

.NEAR TERM [Through Today]...

A cold front associated with a strong low pressure area is analyzed
across N/C AL southwest through southern Mississippi. This front is
expected to move towards and into our area today and then stall by
the end of the day from roughly Albany to Panama City. Southwest
mid/upper flow will remain and becoming parallel to the surface
front so training of showers and storms and a continued threat for
flash flooding will continue today. Probabilities of heavy rainfall
have increased to the east of the previous flash flood watch so I
have extended the watch eastward to along and just east of I-75.

Hi Res models continue to indicate enough decent MLCAPE and Bulk
Shear to warrant a severe risk through the day. Damaging winds and
and isolated tornado or two will be the main threats. SPC has
outlooked our entire area in a marginal risk of severe weather and
areas from Dothan, Marianna, and Tallahassee northeastward are
outlooked in a slight risk for severe weather.

.SHORT TERM [Tonight Through Tuesday]...

Heavy rain and isolated severe thunderstorm threat will persist
through Monday. Threat will gradually shift out of SE AL during
the time frame but the FFA was still extended for all areas in our
CWA except the southern Big Bend counties. Greatest flooding risk
will be over the GA and FL counties that have already seen
excessive rains of 3-6 inches. Conditions will dry out Monday
Night behind a rather strong cold front. Much less humid and
turning cooler on Tuesday.

.LONG TERM [Tuesday Night Through Sunday]...

Dry weather is expected through Friday as high pressure dominates.
Temperatures will start quite chilly but steadily warm during the
late week timeframe. Next rain chances arrive with what looks to
be another active front next weekend.

.MARINE...

Winds and seas will gradually subside today into tonight and
remain lower on Monday. Showers and thunderstorms will persist
over the waters into Monday. Winds and seas higher near
thunderstorms. A cold front will push through the waters by
Tuesday ushering in a period of strong northwesterly winds.

.FIRE WEATHER...

Other than low dispersions, widespread rainfall will preclude any
fire weather concerns through the period.

.HYDROLOGY...

A flash flood watch remains in effect for all but the southern Big
Bend through Monday and significant rises on many area rivers are
occurring and expected to continue. Three to locally six inches
of rain fell in several swaths across areas near and north of I-10
since Saturday morning. An additional one to three inches of rain
is expected through Monday with localized amounts of three to
five inches possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   78  65  75  53  62 /  80  70  90  20  10
Panama City   75  64  72  52  60 /  80  80  80  20   0
Dothan        74  58  69  46  55 /  70  70  70  10   0
Albany        76  60  70  48  58 /  80  80  70  10   0
Valdosta      78  65  74  52  61 /  80  70  90  30  10
Cross City    79  66  76  59  66 /  60  50  90  40  10
Apalachicola  76  66  74  55  63 /  70  70  90  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Monday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through this evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 7 AM EST /6 AM CST/ this morning for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Monday evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Flash Flood Watch through Monday afternoon for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory until 7 AM EST this morning for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River FL out to 20 Nm-Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach FL out 20 NM-Coastal waters
     from Mexico Beach to Apalachicola FL out 20 NM-Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM-Waters from Suwannee River to Apalachicola FL
     from 20 to 60 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Johnstone
LONG TERM...Johnstone
AVIATION...Scholl
MARINE...Johnstone
FIRE WEATHER...Johnstone
HYDROLOGY...Johnstone

In the hours before

Local storm report, Dec 2, 4:33 AM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
433 AM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     W. MAIN/BRANNON ST      31.24N 85.48W
12/02/2018                   HOUSTON            AL   EMERGENCY MNGR

            HOUSTON EMA REPORTS A GARAGE WAS DESTROYED
            AND A VEHICLE FLIPPED OVER ON CHLOE CT. TIN
            ROOF WAS PEELED BACK ON A HOME. SEVERAL
            TREES AND POWER POLES SNAPPED.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 7:40 PM ESTFlash Flood WarningTAEDecatur, Grady, Seminole4 hr
Dec 1, 7:43 PM ESTSpecial Weather StatementTAEBerrien, Lanier47 min
Dec 1, 8:36 PM ESTFlash Flood WarningTAESeminole2 hr
Dec 1, 9:54 PM ESTAreal Flood AdvisoryTAEBrooks, Lanier, Lowndes2 hr
Dec 1, 9:59 PM ESTAreal Flood AdvisoryTAECalhoun, Dougherty, Lee, Terrell2 hr
Dec 1, 10:46 PM ESTAreal Flood AdvisoryTAECalhoun, Lee, Randolph, Terrell59 min
Dec 1, 11:43 PM ESTSpecial Weather StatementTAEBaker, Calhoun, Early47 min
Dec 1, 11:48 PM ESTFlash Flood WarningTAECalhoun, Lee, Randolph, Terrell3 hr
Dec 2, 12:23 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Lee, Terrell37 min
Dec 2, 12:27 AM ESTSevere Thunderstorm WarningTAEClay, Early48 min
Dec 2, 1:25 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Terrell50 min
Dec 2, 1:40 AM ESTTornado WarningTAECalhoun, Dougherty, Lee, Terrell35 min
Dec 2, 2:01 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth44 min
Dec 2, 2:16 AM ESTTornado WarningTAEDougherty, Worth29 min
Dec 2, 2:54 AM ESTSevere Thunderstorm WarningTAEEarly51 min
Dec 2, 3:26 AM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Dougherty, Early, Randolph, Terrell49 min
Dec 2, 3:43 AM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 3 more2 hr
Dec 2, 4:01 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Mitchell and 3 more44 min
Dec 2, 4:14 AM ESTFlash Flood WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell, Worth3 hr
Dec 2, 4:27 AM ESTTornado WarningTAEDougherty, Lee, Turner, Worth33 min
Dec 2, 4:50 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth40 min
Dec 2, 5:08 AM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Mitchell, Tift, Turner, Worth31 min
Dec 2, 5:20 AM ESTSevere Thunderstorm WarningTAEClay, Early, Miller40 min
Dec 2, 5:41 AM ESTAreal Flood AdvisoryTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 3 more2 hr
Dec 2, 8:03 AM ESTSevere Thunderstorm WarningTAESeminole42 min
Dec 2, 8:33 AM ESTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole27 min
Dec 2, 8:36 AM ESTTornado WarningTAEColquitt, Mitchell, Tift, Worth39 min
Dec 2, 8:49 AM ESTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole16 min
Dec 2, 8:57 AM ESTSevere Thunderstorm WarningTAEBaker, Dougherty, Miller, Mitchell33 min
Dec 2, 9:12 AM ESTTornado WarningTAEBerrien, Colquitt, Cook, Tift, Worth35 min
Dec 2, 9:24 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell, Seminole51 min
Dec 2, 9:27 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more36 min
Dec 2, 9:50 AM ESTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Mitchell, Thomas40 min
Dec 2, 9:59 AM ESTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift46 min
Dec 2, 10:07 AM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas23 min
Dec 2, 10:12 AM ESTRiver Flood WarningTAEDecatur4 days
Dec 2, 11:08 AM ESTRiver Flood WarningTAEGrady, Thomas5 days
Dec 2, 11:08 AM ESTRiver Flood WarningTAEBrooks, Lowndes7 days
Dec 2, 1:15 PM ESTRiver Flood WarningTAELee45 hr
Dec 2, 2:32 PM ESTSpecial Weather StatementTAELanier43 min
Dec 2, 3:26 PM ESTSpecial Weather StatementTAELowndes49 min
Dec 2, 4:27 PM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes33 min
Dec 2, 5:00 PM ESTSpecial Weather StatementTAELowndes30 min

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.